and it is not Roy. People who know me know I have multiple sclerosis (MS). http://www.nationalmssociety.org/What-is-MS People who just see me when my balance and words are funky think I’m drunk. OH, how sometime I wish the later was true.
Let me give you the back story; I was diagnosed with MS in July of 2008, started on one drug that really wasn’t working. In early 2010 I was started on Tysabri (iv every 28 days) https://www.tysabri.com This drug has been better then sliced bread. Sometimes the bread can dry out. This is what is sorta happening.
Last year before our trip I started to get headaches and nausea as side effects (not bad for 6 years). The side effects are starting to get annoying and we are trying to control them. I missed 2 infusions all was good. This year I found my limit I can not miss 3. By the end of the trip I think I was trying to do a back bend not using my hands, I also had no short term memory, and some other wierd stuff. I really was hoping it would be ok without the meds. No luck.
So I saw my neurologist yesterday and we agreed the tysabri was still working as evidence that the MS reared it’s ugly head, once the cage of tysabri weakened. I am going to continue on the medicine, try to control the side effects. This will be done with some other meds and eventually going to every 56 days. I have notice I can find my words a little better since I am back on it. There is another drug on the market that just got approved you take it twice a year, but the side effects are scary so I am sticking with what I know.
So like any dragon if you can’t slay it. CONTAIN IT!!
Maybe one day soon there will be a cure.